|I'm hoping this is the answer
Mar 31, 2003
hi dr. dieterich
I have a mysterious wasting syndrome - possibly due to an old cmv and epstein barr co-infection, and possibly due to a high cortisol level (the doctors are investigating possibility of cushing's). I was reading about the drug thalidomide. What is the latest word on this drug. Would it be practical to take a small dose of this to combat this miserable wasting? I don't want to mess my system up any worse than it already is. Should I try a cycle of deca first (with a doctor's prescription of course)? Between deca and Thalidomide, which do you feel would more likely restore my tissues to the way they were before the wasting began?
Response from Dr. Dieterich
I would measure your testosterone first and then use a cycle of deca. It is less likely to be problematic. Thalidomide is a sleeping pill and can make you sleepy. Good luck! DTD
Lipodistrofia and how to eliminate
IS THIS LIPOATROPY?
- Is Blowjob From A Prostitute Safe?
- Diarrhea After Kissing Cold Sore Worried I Have HIV
- Swollen Glands After Having Sex During Period Worried I Have HIV
- Swollen Glands After Lap Dance Worried I Have HIV
- White Bumps On Penis After Touching Dried Semen Worried I Have HIV
- White Bumps On Penis After Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.